Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
Stability estimates for the X-ray transform on simple asymptotically hyperbolic manifolds

Nikolas Eptaminitakis

Vol. 4 (2022), No. 3, 487–516
Abstract

We study the normal operator to the geodesic X-ray transform on functions in the setting of simple asymptotically hyperbolic manifolds. We construct a parametrix for the normal operator in the 0-pseudodifferential calculus and use it to show a stability estimate.

Keywords
asymptotically hyperbolic manifolds, X-ray transform, normal operator, stability, 0-calculus
Mathematical Subject Classification
Primary: 58J40
Secondary: 35R30
Milestones
Received: 1 June 2021
Revised: 29 April 2022
Accepted: 15 June 2022
Published: 4 December 2022
Authors
Nikolas Eptaminitakis
Institut für Differentialgeometrie
Leibniz Universität Hannover
Welfengarten 1
30167 Hannover
Germany